FNCA


FNCA   FNCA Meeting

image

Senior Officials Meeting (SOM)

19th
18th
17th
16th

Forum for Nuclear Cooperation in Asia (FNCA)
The 19th Senior Officials Meeting


Meeting Summary of the 19th Senior Officials Meeting


July 19, 2018, Tokyo, Japan

photo

The 19th Senior Officials Meeting (SOM), which was organized by the Cabinet Office of Japan (CAO), was held at Sambancho Conference Hall, Tokyo, on 19 July 2018.
The meeting was attended by the representatives from twelve member countries i.e., Australia, Bangladesh, China, Indonesia, Japan, Kazakhstan, the Republic of Korea, Malaysia, Mongolia, the Philippines, Thailand, and Vietnam. The meeting mainly discussed the theme of the round-table discussion of 19th MLM, the theme of 2019 Study Panel, evaluation on the general function and activities of the FNCA, FNCA Award, and Issue of project administration (Program)(Participants List)
The Ministerial Level Meeting will be held on 6 December 2018 in Tokyo, Japan.




Program of the 19th FNCA Senior Officials Meeting (SOM)
Agenda



Date : 19 July 2018
Place : Sambancho Conference Hall, Tokyo, Japan
Organized by : Cabinet Office, Government of Japan (CAO)
Chair of Meeting : Mr Hideo Shindo, Deputy Director General for Science, Technology and Innovation, Cabinet Office (Japan)
Working Language : English

Wednesday, 18th July
18:00-19:30 Welcome Reception
 
Thursday, 19th July
09:45-10:00 Welcome Coffee
10:00-10:10 Session 1, Opening Session (10 min)
 
- Opening remarks
- Self-introduction of the participants
- Confirmation of the agenda
10:10-11:25 Session 2, Ministerial Level Meeting (75 min)
 
- Review of MLM 2017
- Preparation of MLM 2018
11:25-11:35 Commemorative Photo taken at the Japanese Garden
11:35-12:35 Lunch Break (60min)
12:35-13:50 Session 3, Study Panel (75 min)
- Review of SP 2018
- Preparation of SP 2019
13:50-14:20 Session 4, Evaluation on the general function and activities of the FNCA (30min)
- Report on the survey results and discussion
14:20-14:40 Coffee Break (20min)
14:40-15:10 Session 5, FNCA Award (30 min)
15:10-15:40 Session 6, Other Issues (30 min)
- Issue of project administration
15:40-16:20 Session 7, Closing Session (40min)
- Draft Agenda and related matters on the 19th Ministerial Level Meeting
- The 20th Ministerial Level Meeting
- Confirmation of the Outcomes
-- Closing Remarks



List of the Participants in the 19th FNCA Senior Officials Meeting (SOM)


█ Participants from FNCA Countries
Australia

Mr Mark Alexander
International Affairs Manager,
Australian Nuclear Science and Technology Organisation (ANSTO)

Bangladesh

Prof Dr Sanowar Hossain
Member (Bio Science),
Bangladesh Atomic Energy Commission (BAEC)

China

Prof Long Maoxiong
Deputy Secretary General,
China Nuclear Energy Association (CNEA)

Indonesia

Dr Hendig Winarno
Deputy Chairman for Nuclear Technology Utilization,
National Nuclear Energy Agency of Indonesia (BATAN)

Kazakhstan

Dr Erlan G. Batyrbekov
Director General,
National Nuclear Center of the Republic of Kazakhstan

Republic of Korea

Ms Mi Kyung Han
Deputy Director,
Ministry of Science and ICT

Ms Yeon Jin Kim
Researcher,
Korea Nuclear International Cooperation Foundation (KONICOF)

Malaysia

Dr Abdul Muin Bin Abdul Rahman
Deputy Director General (Technical Service Program),
Malaysian Nuclear Agency (Nuclear Malaysia)

Mongolia

Mr Chadraabal Mavag
Head of Nuclear Technology Department,
Executive Office of the Nuclear Energy Comission

The Philippines

Dr Lucille V. Abad
Chief,
Atomic Research Division,
Philippine Nuclear Research Institute (PNRI)

Thailand

Dr Pornthep Nisamaneephong
Executive Director,
Thailand Institute of Nuclear Technology (Public Organization)

Ms Kanchalika Dechates
Head of International Cooperation Section,
Thailand Institute of Nuclear Technology (Public Organization)

Vietnam

Dr Tran Ngoc Toan
Vice President,
Vietnam Atomic Energy Institute (VINATOM)

█ Participants from Japan

Mr Hideo Shindo
Deputy Director General for Science, Technology and Innovation
Cabinet Office, Japan (CAO)

Mr Takahiro Hayashi
Director for Atomic Energy Bureau of Science, Technology, Innovation and Policy
Cabinet Office, Japan (CAO)

Mr Keigo Kasaya
Deputy-Director, Office of Atomic Energy Policy,
Secretariat of the Atomic Energy Commission,
Cabinet Office, Japan (CAO)

Mr Katsuhiko Iwasaka
Senior Researcher,
Office of Atomic Energy Policy,
Secretariat of the Atomic Energy Commission,
Cabinet Office, Japan (CAO)

Mr Yasushi Aruse
Senior Researcher,
Office of Atomic Energy Policy,
Secretariat of the Atomic Energy Commission,
Cabinet Office, Japan (CAO)

Ms Yuriko Sakurazawa
Senior Researcher,
Office of Atomic Energy Policy,
Secretariat of the Atomic Energy Commisiion,
Cabinet Office, Japan (CAO)

Ms Mika Okoshi
International Nuclear Energy Cooperation Division,
Disarmament, Non-proliferation and Science Department,
Ministry of Foreign Affairs (MOFA)

Ms Yoshiko Okamoto
International Nuclear Energy Cooperation Division
Disarmament, Non-Proliferation and Science Department
Ministry of Foreign Affairs

Dr Taro Ide
Director,
Office for Nuclear Non-Proliferation Science and Technology,
International Nuclear and Fusion Affairs Division, Research and Development Bureau,
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Mr Shoji Kasuga
Deputy Director,
International Nuclear and Fusion Affairs Division,
Research and Development Bureau,
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Ms Mai Fukahori
Administrative Researcher,
International Nuclear and Fusion Affairs Division,
Research and Development Bureau,
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Mr Yusuke Tanno
Researcher,
International Nuclear and Fusion Affairs Division,
Research and Development Bureau,
Ministry of Education, Culture, Sports, Science and Technology (MEXT)

Mr Tomoaki Wada
FNCA Coordinator of Japan

Dr Hideki Namba
FNCA Advisor of Japan